# SDR QMLA2014030114021

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 15,297 hours, 73,185 cycles
- Engine: Lyc LTS101*
- Engine time: 8,105 hours, 21,517 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL ODOR IN CABIN AREA DURING FLIGHT.  AFTER INVESTIGATION IT WAS DISCOVERED THAT FUEL REMNANTS WAS INSIDE THE AUXILIARY FUEL TANK, MAIN TANK VENT.
